# SDR SIMA20210708003

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 12,648 hours, 8,363 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ALERT- PARKING BRAKE NOT RELEASED CAUTION MSG, EMERGENCY DECLARED LANDED SAFELY/ TAXIED UNDER OWN POWER TO THE GATE. NOT RWD CAUTION MSG REVD IN FLT-C/A-T/S SYS IAW E175 FIM 32-41-00-810-864 AND FOUND SUSPECT #2 PARKING BRAKE PRESSURE SWITCH INOP. R/R #2 PARKING BRAKE PRESSURE SWITH IAW E175 AMM 32-44-09, OPS CKS AND LEAK CKS GOOD.
